MAUDE Adverse Event Report: BD MEDICAL - DIABETES CARE SYRINGE 0.5ML 31GA 8MM 10BAG 500 PL/WG; PISTON SYRINGE

BD MEDICAL - DIABETES CARE SYRINGE 0.5ML 31GA 8MM 10BAG 500 PL/WG; PISTON SYRINGE
Model Number 928857
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/05/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.(b)(4).
 
Event or Problem Description
It was reported that 5 syringes 0.5ml 31ga 8mm 10bag 500 pl/wg experienced leakage.The following information was provided by the initial reporter: consumer reported found in one packet 5 syringes with a hole in barrel.Insulin leaked out when drawing.Lot #: 9189631b, catalog#: 928857, date of event: (b)(6) 2020.
 
Event or Problem Description
It was reported that 5 syringes 0.5ml 31ga 8mm 10bag 500 pl/wg experienced leakage.The following information was provided by the initial reporter: consumer reported found in one packet 5 syringes with a hole in barrel.Insulin leaked out when drawing.Lot#: 9189631b, catalog#: 928857, date of event: on (b)(6) 2020.
 
Additional Manufacturer Narrative
Investigation summary: no samples (including photos) were returned therefore the complaint could not be confirmed and the root cause is undetermined.Complaints received for this device and reported condition will continue to be tracked and trended.If samples are received in the future the complaint will be reopened for further investigation.A review of the device history record was completed for batch#: 9189631.All inspections and challenges were performed per the applicable operations qc specifications.There were three (3) notifications noted that did not pertain to the complaint.

Brand Name
SYRINGE 0.5ML 31GA 8MM 10BAG 500 PL/WG
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
MDR Report Key10920337
Report Number1920898-2020-01647
Device Sequence Number1429478
Product Code FMF
UDI-Device Identifier00311917025360
UDI-Public00311917025360
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K024112
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/31/2024
Device Model Number928857
Device Catalogue Number928857
Device Lot Number9189631
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/05/2020
Supplement Date Received by Manufacturer01/28/2021
Initial Report FDA Received Date11/30/2020
Supplement Report FDA Received Date01/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1